# SDR ASAA2017100122085

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 19,588 hours, 6,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN AT THE NR 1 GALLEY ADJACENT TO THE R1 DOOR IS BROKEN.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED EXIT SIGN ASSY IAW MM 33-51-01-960-802.  OPS NORMAL.
